On donne une nouvelle démonstration directe du théorème de Hilbert-Samuel arithmétique et on déduit un critère numérique pour l’existence de sections d’un fibré en droite sur une variété arithmétique de norme sup inférieure à un.
We give a new direct proof of the arithmetic Hilbert-Samuel theorem from which we deduce a criterion for the existence of sections of an ample line bundle over an arithmetic variety with sup norm less than one.
@article{AIF_1995__45_2_375_0, author = {Abbes, Ahmed and Bouche, Thierry}, title = {Th\'eor\`eme de {Hilbert-Samuel} {\guillemotleft}arithm\'etique{\guillemotright}}, journal = {Annales de l'Institut Fourier}, pages = {375--401}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {45}, number = {2}, year = {1995}, doi = {10.5802/aif.1458}, mrnumber = {96e:14024}, zbl = {0818.14011}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.1458/} }
TY - JOUR AU - Abbes, Ahmed AU - Bouche, Thierry TI - Théorème de Hilbert-Samuel «arithmétique» JO - Annales de l'Institut Fourier PY - 1995 SP - 375 EP - 401 VL - 45 IS - 2 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1458/ DO - 10.5802/aif.1458 LA - fr ID - AIF_1995__45_2_375_0 ER -
%0 Journal Article %A Abbes, Ahmed %A Bouche, Thierry %T Théorème de Hilbert-Samuel «arithmétique» %J Annales de l'Institut Fourier %D 1995 %P 375-401 %V 45 %N 2 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1458/ %R 10.5802/aif.1458 %G fr %F AIF_1995__45_2_375_0
Abbes, Ahmed; Bouche, Thierry. Théorème de Hilbert-Samuel «arithmétique». Annales de l'Institut Fourier, Tome 45 (1995) no. 2, pp. 375-401. doi : 10.5802/aif.1458. https://www.numdam.org/articles/10.5802/aif.1458/
[BL] Complex immersion and Quillen metrics, Publ. Math. Inst. hautes Etud. Sci., 74 (1991), 1-298. | Numdam | MR | Zbl
, ,[BV] Comportement asymptotique de la torsion analytique associée aux puissances d'un fibré en droites, C. R. Acad. Sci. Paris, 307 (1988), 799-781. | MR | Zbl
, ,[B1] Convergence de la métrique de Fubini-Study d'un fibré linéaire positif, Ann. Inst. Fourier, Grenoble, 40-1 (1990), 117-130. | Numdam | MR | Zbl
,[B2] Asymptotic results for hermitian line bundles : the heat kernel approach, à paraître dans "Higher dimensional complex varieties", proceedings of the conference held in Trento (juin 1994), Gruyter Verlag. | Zbl
,[BG] The spectral Theory of Toeplitz operators, Annals of Math. Studies 99, Princeton University Press, 1981. | MR | Zbl
, ,[De] Champs magnétiques et inégalités de Morse pour la d℺-cohomologie, Ann. Inst. Fourier Grenoble, 35-4 (1985), 189-229. | Numdam | MR | Zbl
,[El1] Fonctions de Green, volumes de Faltings application aux surfaces arithmétiques dans Séminaire sur les pinceaux arithmétiques : la conjecture de Mordell, Astérisque, 127 (1985), 89-112.
,[El2] Métriques sur les fibrés d'intersection, Duke Math. J., 61, no. 1 (1990), 303-328. | MR | Zbl
,[Fa1] Lectures on the arithmetic Riemann-Roch theorem, Annals of Mathematics Studies, 127 (1992), Princeton University press. | MR | Zbl
,[Fa2] Calculus on arithmetic surfaces, Ann. of Math., 119 (1984), 387-424. | MR | Zbl
,[GS1] An arithmetic Riemann-Roch Theorem, Inventiones Math., 110, (1992), 473-543. | MR | Zbl
, ,[GS2] Arithmetic intersection theory, Publ. Math. IHES, 72 (1990), 94-174. | Numdam | MR | Zbl
, ,[GS3] Characteristic classes for algebraic vector bundles with hermitian metrics, I, II, Ann. Math., 131 (1990), 163-203 et 205-238. | MR | Zbl
, ,[GS4] Amplitude arithmétique, C. R. Acad. Sci. Paris, 307 (1988), 887-890. | MR | Zbl
, , ,[LR] Arithmetic capacities on PN, à paraître dans Math. Zeit. | Zbl
, ,[LRV] Existence of sectional capacity, University of Georgia, Mathematics preprint series, N. 25, vol I (1993).
, , ,[Ma] Un théorème de prolongement L2 de sections holomorphes d'un fibré hermitien, Math. Z., 212 (1993), 107-122. | MR | Zbl
,[MB] Métriques permises dans Séminaire sur les pinceaux arithmétiques : la conjecture de Mordell, Astérisque, 127 (1985), 29-87.
,[Oh] On the extension of L2 holomorphic functions II, Pub. R.I.M.S., Kyoto Univ., 24 (1988), 265-275. | MR | Zbl
,[Ph] Sur des hauteurs alternatives. I, Math. Ann., 289 (1991), 255-283. | MR | Zbl
,[Sk] Remarques à propos des théorèmes d'annulation pour les fibrés semi-positifs, dans Séminaire P. Lelong et H. Skoda (Analyse) 1978-1979, p. 252-258, Lectures Notes in Math. 822 Springer-Verlag. | MR | Zbl
,[Sz1] Degrés, intersections, hauteurs dans Séminaire sur les pinceaux arithmétiques : la conjecture de Mordell, Astérisque, 127 (1985), 11-28.
,[Sz2] Sur les propriétés numériques du dualisant-relatif d'une surface arithmétique dans The Grothendieck Festschrift, vol. 3 (1990) Basel Boston Berlin Birkhäuser, 229-246. | MR | Zbl
,[T] On a set of polarized Kahler metrics on algebraic manifolds, J. Differential Geometry, 32 (1990), 99-130. | MR | Zbl
,[Ul] Points entiers, points de torsion et amplitude arithmétique, à paraître dans American Journal of Math. | Zbl
,[Vo] Siegel's theorem in the compact case, Ann. of Math., 133 (1991), 509-548. | MR | Zbl
,[Zh] Positive Line Bundles on Arithmetic Varieties, (1992), à paraître dans The Journal of AMS. | Zbl
,- Introduction, Positivity in Arakelov Geometry over Adelic Curves, Volume 355 (2024), p. 1 | DOI:10.1007/978-3-031-61668-6_1
- Metrised ample line bundles in non-Archimedean geometry, Annales de l'Institut Fourier, Volume 73 (2023) no. 4, p. 1589 | DOI:10.5802/aif.3549
- The theta invariants and the volume function on arithmetic varieties, Transactions of the American Mathematical Society, Volume 376 (2023) no. 3, p. 2237 | DOI:10.1090/tran/8849
- Differentiability of Relative Volumes Over an Arbitrary Non-Archimedean Field, International Mathematics Research Notices, Volume 2022 (2022) no. 8, p. 6214 | DOI:10.1093/imrn/rnaa314
- On the Bertini regularity theorem for arithmetic varieties, Journal de l’École polytechnique — Mathématiques, Volume 9 (2022), p. 601 | DOI:10.5802/jep.191
- Chapter VII: Arakelov Geometry, Heights, Equidistribution, and the Bogomolov Conjecture, Arakelov Geometry and Diophantine Applications, Volume 2276 (2021), p. 299 | DOI:10.1007/978-3-030-57559-5_8
- Chapter III : Introduction aux théorèmes de Hilbert-Samuel arithmétiques, Arakelov Geometry and Diophantine Applications, Volume 2276 (2021), p. 77 | DOI:10.1007/978-3-030-57559-5_4
- On the slopes of the lattice of sections of hermitian line bundles, Journal of Number Theory, Volume 228 (2021), p. 294 | DOI:10.1016/j.jnt.2021.04.011
- On the normalized arithmetic Hilbert function, Algebra Number Theory, Volume 9 (2015) no. 10, p. 2293 | DOI:10.2140/ant.2015.9.2293
- Distribution of logarithmic spectra of the equilibrium energy, Manuscripta Mathematica, Volume 146 (2015) no. 3-4, p. 365 | DOI:10.1007/s00229-014-0712-8
- Majorations explicites des fonctions de Hilbert–Samuel géométrique et arithmétique, Mathematische Zeitschrift, Volume 279 (2015) no. 1-2, p. 99 | DOI:10.1007/s00209-014-1359-6
- Numerical characterization of nef arithmetic divisors on arithmetic surfaces, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 23 (2014) no. 3, p. 717 | DOI:10.5802/afst.1422
- An arithmetic Hilbert–Samuel theorem for singular hermitian line bundles and cusp forms, Compositio Mathematica, Volume 150 (2014) no. 10, p. 1703 | DOI:10.1112/s0010437x14007325
- Boundedness of the successive minima on arithmetic varieties, Journal of Algebraic Geometry, Volume 22 (2012) no. 2, p. 249 | DOI:10.1090/s1056-3911-2012-00600-6
- Okounkov bodies of filtered linear series, Compositio Mathematica, Volume 147 (2011) no. 4, p. 1205 | DOI:10.1112/s0010437x11005355
- Big arithmetic divisors on the projective spaces over Z, Kyoto Journal of Mathematics, Volume 51 (2011) no. 3 | DOI:10.1215/21562261-1299882
- Big line bundles over arithmetic varieties, Inventiones mathematicae, Volume 173 (2008) no. 3, p. 603 | DOI:10.1007/s00222-008-0127-9
- Continuity of volumes on arithmetic varieties, Journal of Algebraic Geometry, Volume 18 (2008) no. 3, p. 407 | DOI:10.1090/s1056-3911-08-00500-6
- Petits points et conjecture de Bogomolov, Expositiones Mathematicae, Volume 25 (2007) no. 1, p. 37 | DOI:10.1016/j.exmath.2006.06.001
- Valuations, intersections et fonctions de Belyi-quelques remarques sur la construction des hauteurs, Expositiones Mathematicae, Volume 25 (2007) no. 2, p. 95 | DOI:10.1016/j.exmath.2006.06.002
- Capacity theory and arithmetic intersection theory, Duke Mathematical Journal, Volume 117 (2003) no. 2 | DOI:10.1215/s0012-7094-03-11722-6
- Comportement asymptotique des hauteurs des sous-schémas de dimension nulle de l'espace projectif, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 333 (2001) no. 4, p. 329 | DOI:10.1016/s0764-4442(01)02054-7
- An Adams-Riemann-Roch theorem in Arakelov geometry, Duke Mathematical Journal, Volume 96 (1999) no. 1 | DOI:10.1215/s0012-7094-99-09603-5
Cité par 23 documents. Sources : Crossref